# SDR ASAA2016072817556

- Difficulty date: July 28, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 33,754 hours, 10,339 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sliding Window
- Part number: 56100025
- Part serial: 03227H2224
- Condition: Failed
- Location: L2
- Part time: 25,717 hours, 9,961 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L2 SIDE WINDOW OVERHEAT WARNING ILLUMINATED DURING DESCENT.   ACCOMPLISHED QRC, OPS NORMAL.  ACFT GROUNDED.  REMOVED AND REPLACED THE L2 SLIDING WINDOW IAW AMM 56-12-11. OPS CHECKED GOOD.  HANDLE FORCE ADJUSTMENT GOOD IAW AMM 56-12-11, STEP. 6.  CABIN PRESSURE LEAK TESTED GOOD IAW AMM 05-51-91-790-801. CHECKED RESISTANCE AND INSTALLED WIRE AT NR 1 TRANSFORMER TAP IAW  AMM 56-12-11-400-801.
